Dynamic path controllability in economic models

Share/Save/Bookmark

Maas, W.C.A. and Nijmeijer, H. (1994) Dynamic path controllability in economic models. Journal of Economic Dynamics & Control, 18 (3-4). pp. 781-805. ISSN 0165-1889

[img]
Preview
PDF
1374Kb
Abstract:In this paper we study the dynamic path controllability of discrete-time nonlinear economic models in state-space form. First we present an algorithmic procedure for testing this property for time-varying linear systems. Secondly we extend this method to general nonlinear models and we show that under generic conditions path controllability around a specific trajectory of the nonlinear system is equivalent to path controllability of the corresponding linearized model. The results are illustrated with two economic examples.
Item Type:Article
Copyright:© 1994 Elsevier Science
Research Group:
Link to this item:http://purl.utwente.nl/publications/30230
Official URL:http://dx.doi.org/10.1016/0165-1889(94)90031-0
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140870